# SDR FDEA200812125130

- Difficulty date: December 12, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 2,418 hours, 1,289 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Relay
- Condition: Surges
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL NR 1 ENG N1 AND N2 SURGED AFTER TOGA, DROPPED 2 3 PERCENT TIMES.  NOTED EGT AND FF GAGES MIRRORED N1 AND N2.  REJECTED TAKEOFF AT 85 KTS.  FOLLOWED QRH PROCEDURE.  REMOVED AND REPLACE RELAY 33KS.
